Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``Some factorizations of $ 2^n\pm 1$ and related results''

Authors: John Brillhart and J. L. Selfridge
Journal: Math. Comp. 21 (1967), 751
MSC: Primary 10.03
Original Article: Math. Comp. 21 (1967), 87-96.
MathSciNet review: 0224532
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society